Pacific Journal of Mathematics

A necessary and sufficient condition for the embedding of a Lindelof space in a Hausdorff ${\cal K}\sigma $ space.

Brenda Mac Gibbon

Article information

Source
Pacific J. Math., Volume 35, Number 2 (1970), 459-465.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971640

Mathematical Reviews number (MathSciNet)
MR0275364

Zentralblatt MATH identifier
0204.55402

Subjects
Primary: 54.40

Citation

Mac Gibbon, Brenda. A necessary and sufficient condition for the embedding of a Lindelof space in a Hausdorff ${\cal K}\sigma $ space. Pacific J. Math. 35 (1970), no. 2, 459--465. https://projecteuclid.org/euclid.pjm/1102971640


Export citation

References

  • [1] G. Choquet, Ensemble J?f '-analytiques et Jst~-Sousliniens. Cas general et cas met- rique, Ann. Inst. Fourier 9 (1959), 74-86.
  • [2] J. L. Kelley, General Topology, New York, 1955.
  • [3] B. MacGibbon, Exemple d'espace <t~-analytique qui nfest ^%^-Souslinien dans aucun espace, Bull, des Sci. Math. 94 (1970), 3-4.